# SDR UPS96805656

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Part number: 5651927
- Condition: Cracked
- Location: Fs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED VERTICAL STAB TO FUSELAGE ATTACH ANGLE HAS A 1 INCH CRACK ON AFT END.  REPAIRED PER UPS EO.
